# SDR FDEA2020061091164

- Difficulty date: June 9, 2020
- Submitted: June 10, 2020
- Operation: Air carrier
- Aircraft: N795FD
- Make and model: Boeing 757222
- Aircraft serial: 26706
- Aircraft time: 71,331 hours, 26,510 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Part number: 141N63022
- Condition: Gouged
- Location: L1 Door
- Component: Door
- Component part number: 141N61002
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR HAS GOUGE IN PAN AROUND HANDLE BASE. REMOVED AND REPLACED L-1 PASSENGER DOOR PER AMM 52-11-01-4.
